Alert archive / Maine / Gale Warnings in 2011
Gale Warning 6, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Feb 5, 2011, 3:59 AM EST. It took effect at Feb 6, 2011, 4:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2011, 3:59 AM EST (08:59 UTC)
- In effect from
- Feb 6, 2011, 4:00 AM EST
- Expired
- Feb 6, 2011, 11:29 AM EST
- In force
- 7 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
082 WHUS71 KCAR 050859 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 359 AM EST SAT FEB 5 2011 ANZ050-051-051700- /O.NEW.KCAR.GL.W.0006.110206T0900Z-110206T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 359 AM EST SAT FEB 5 2011 ...GALE WARNING IN EFFECT FROM 4 AM TO NOON EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO NOON EST SUNDAY. * WINDS: 30 TO 35 KNOTS * SEAS: 4 TO 7 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-051700- /O.NEW.KCAR.SC.Y.0012.110206T0900Z-110206T1700Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 359 AM EST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO NOON EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO NOON EST SUNDAY. * WINDS: 20 TO 25 KNOTS * SEAS: 3 TO 5 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
5 follow-up statements
479 WHUS71 KCAR 051556 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1056 AM EST SAT FEB 5 2011 ANZ050-051-060000- /O.CON.KCAR.GL.W.0006.110206T0900Z-110206T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1056 AM EST SAT FEB 5 2011 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON EST SUNDAY. * WINDS: SOUTHEAST WINDS 30 TO 35 KNOTS...BECOMING NORTH. * SEAS: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-060000- /O.CON.KCAR.SC.Y.0012.110206T0900Z-110206T1700Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1056 AM EST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EST SUNDAY. * WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS...BECOMING NORTH. * SEAS: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
562 WHUS71 KCAR 052006 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 306 PM EST SAT FEB 5 2011 ANZ050-051-060415- /O.CON.KCAR.GL.W.0006.110206T0900Z-110206T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 306 PM EST SAT FEB 5 2011 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON EST SUNDAY. * WINDS: SOUTHEAST WINDS 30 TO 35 KNOTS...BECOMING NORTH LATE TONIGHT. * SEAS: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-060415- /O.CON.KCAR.SC.Y.0012.110206T0900Z-110206T1700Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 306 PM EST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EST SUNDAY. * WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS...BECOMING NORTH LATE TONIGHT. * SEAS: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
574 WHUS71 KCAR 060225 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 925 PM EST SAT FEB 5 2011 ANZ050-051-061030- /O.CON.KCAR.GL.W.0006.110206T0900Z-110206T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 925 PM EST SAT FEB 5 2011 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON EST SUNDAY. * WINDS: SOUTHEAST WINDS 30 TO 35 KNOTS...BECOMING SOUTH LATE THEN NORTH SUNDAY MORNING. * SEAS: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-061030- /O.CON.KCAR.SC.Y.0012.110206T0900Z-110206T1700Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 925 PM EST SAT FEB 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EST SUNDAY. * WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS...BECOMING SOUTH AFTER MIDNIGHT THEN NORTH BY EARLY SUNDAY MORNING. * SEAS: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
551 WHUS71 KCAR 060825 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 325 AM EST SUN FEB 6 2011 ANZ050-051-061630- /O.CON.KCAR.GL.W.0006.110206T0900Z-110206T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 325 AM EST SUN FEB 6 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. * WINDS: SOUTHEAST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS ...BECOMING SOUTH LATE THEN NORTH SUNDAY MORNING. * SEAS: 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-061630- /O.CON.KCAR.SC.Y.0012.110206T0900Z-110206T1700Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 325 AM EST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. * WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS...BECOMING SOUTH AFTER MIDNIGHT THEN NORTH BY EARLY SUNDAY MORNING. * SEAS: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
313 WHUS71 KCAR 061629 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1129 AM EST SUN FEB 6 2011 ANZ050-051-062300- /O.CAN.KCAR.GL.W.0006.000000T0000Z-110206T1700Z/ /O.EXB.KCAR.SC.Y.0012.000000T0000Z-110206T2300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1129 AM EST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST 20 TO 25 KTS. * SEAS: 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-062300- /O.EXT.KCAR.SC.Y.0012.000000T0000Z-110206T2300Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1129 AM EST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS: NORTHWEST 15 TO 20 KTS WITH GUSTS UP TO 25 KTS. * SEAS: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 4, 3:46 PM EST, 12 hours 13 minutes earlier.
Area forecast discussion, Feb 4, 3:46 PM EST, 12 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
346 PM EST FRI FEB 4 2011
.SYNOPSIS...
HIGH PRESSURE WILL CROSS THE REGION TONIGHT INTO SATURDAY. LOW
PRESSURE WILL CROSS THE GULF OF MAINE SATURDAY NIGHT...THEN EXIT
THROUGH THE MARITIMES SUNDAY.
&&
.NEAR TERM /THROUGH SATURDAY/...
WEAK RIDGING WILL BUILD BACK ACROSS THE REGION LATER TONIGHT
BEHIND A WEAK UPPER DISTURBANCE MOVING EAST OF THE REGION. EXPECT
SKIES TO BE MOSTLY TO PARTLY CLOUDY NORTH AND PARTLY CLOUDY
DOWNEAST. LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE SINGLE
DIGITS ABOVE ZERO ALL AREAS TONIGHT.
LOW PRESSURE WILL APPROACH FROM THE SOUTHWEST DURING SATURDAY.
EXPECT INCREASING CLOUDS ACROSS THE REGION BY SATURDAY AFTERNOON
BUT ANY PRECIPITATION SHOULD HOLD OFF UNTIL SATURDAY EVENING. HIGH
TEMPERATURES ON SATURDAY ARE EXPECTED TO BE MILDER WITH LOWER 30S
DOWNEAST AND MID TO UPPER 20S ACROSS THE NORTH.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
MODELS COMING TOGETHER BUT STILL SOME DISCREPANCIES FOR THE SHORT
TERM. LOW PRESSURE WILL MOVE UP THE EAST COAST AND THEN TRACK JUST
SOUTH OF THE GULF OF MAINE SATURDAY NIGHT INTO EARLY SUNDAY.
PRECIPITATION WILL OVERSPREAD WESTERN PENOBSCOT AND HANCOCK
COUNTIES EARLY SATURDAY EVENING AND THE OVERSPREAD THE REMAINDER
OF THE REGION BY MIDNIGHT. CONSENSUS OF TRACK WOULD TRACK THE LOW JUST
SOUTH OF YARMOUTH, NOVA SCOTIA BY 12Z SUNDAY WHICH IS PREFERRED TRACK
FOR SIGNIFICANT SNOW FOR DOWNEAST. NAM AND GFS STILL HOLDING AXIS
OF HEAVIEST PRECIP JUST OFF THE COAST BUT GEM, UKMET, AND ECMWF
PLACE AXIS OVER INTERIOR DOWNEAST MAINE WHICH FITS BETTER WITH THE
LOW TRACK SO WILL LEAN TOWARDS THOSE MODELS.
AT THIS TIME THIS EVENT APPEARS TO BE EITHER A HIGH END ADVISORY
OR LOW END WARNING SO WILL ISSUE WATCH FOR DOWNEAST ZONES FOR
SATURDAY NIGHT INTO EARLY SUNDAY MORNING. WITH TEMPERATURES
REACHING INTO THE MID 30S ALONG THE COAST SATURDAY, INDICATIONS
ARE THAT SNOW MAY BE MIXED WITH RAIN ALONG THE IMMEDIATE COAST
SATURDAY EVENING WHICH WILL HOLD DOWN SNOWFALL AMOUNTS THERE.
BUFKIT SOUNDINGS INDICATE EITHER SNOW OR RAIN DEPENDING ON THE
BOUNDARY LAYER TEMPERATURES WITH NO INDICATIONS OF ICE AT THIS
TIME.
BEST AXIS FOR HEAVIEST SNOW APPEARS TO ABOUT 15 MILES EITHER SIDE
OF A LINE FROM BANGOR TO CALAIS WHERE UP TO 7 INCHES ARE POSSIBLE.
THE ECMWF INDICATES SNOW MAY WRAP BACK ACROSS WASHINGTON COUNTY
EARLY SUNDAY MORNING WHICH MAY PRODUCE EVEN HIGHER SNOW AMOUNTS,
BUT FOR NOW WILL KEEP AMOUNTS AROUND 7 INCHES. SNOW WILL SLOWLY
TAPPER TO LESS THAN AN INCH BY THE TIME YOU REACH NORTHERN
AROOSTOOK COUNTY. HOPEFULLY MODELS WILL COME TO MORE OF A
CONSENSUS WITH THE HEAVIEST PRECIPITATION BAND WHICH WILL ALLOW
MIDNIGHT SHIFT A CLEARER DECISION ON WHETHER THIS WILL BE EITHER AN
ADVISORY OR WARNING (7 INCHES).
IMPROVING CONDITIONS SUNDAY AS LOW PRESSURE QUICKLY EXITS INTO THE
CANADIAN MARITIMES. HIGH PRESSURE THEN BUILDS ACROSS THE STATE
SUNDAY NIGHT INTO MONDAY. UPPER RIDGE BUILDS ACROSS THE REGION ON
MONDAY ALLOWING TEMPERATURES TO REACH INTO THE 30S AT MOST LOCATIONS.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
NEXT SYSTEM TO AFFECT THE REGION MONDAY NIGHT INTO TUESDAY AS LOW
PRESSURE AGAIN APPROACHES FROM THE SOUTHWEST. STILL SOME
UNCERTAINTY ON POSSIBLE PHASING OF NORTHERN AND SOUTHERN STREAMS
WITH THIS EVENT. GFS KEEPS SYSTEMS SEPARATED WITH ONLY LIGHT SNOW
FOR THE REGION BUT ECMWF MERGE SYSTEMS WITH MAJOR STORM AGAIN
MOVING THROUGH THE GULF OF MAINE WITH HEAVY SNOW POSSIBLE FOR
DOWNEAST. STILL ALOT OF UNCERTAINTY WITH THIS EVENT BUT LIKELY
POPS STILL LOOKS GOOD. ARCTIC HIGH BUILDS ACROSS THE REGION TUESDAY
NIGHT INTO THURSDAY. BOTH GFS AND ECMWF BACKING OFF WITH STORM FOR
LATE NEXT WEEK KEEPING SYSTEM WELL SOUTH OF THE AREA BUT
CONFIDENCE LOW ON EVENTUAL TRACK THIS FAR OUT.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED THROUGH MOST OF THE DAY
SATURDAY.
SHORT TERM: VFR CONDITIONS WILL LOWER TO IFR/MVFR IN SNOW SATURDAY
NIGHT. CONDITIONS WILL IMPROVE TO VFR SUNDAY AND THEN LOWER TO
IFR/MVFR IN SNOW LATE MONDAY NIGHT INTO TUESDAY.
&&
.MARINE...
NEAR TERM: WIND/SEAS WILL GRADUALLY DIMINISH TO BELOW SCA LEVELS
LATER THIS EVENING...AND REMAIN BELOW SCA LEVELS THROUGH SATURDAY.
SHORT TERM: WINDS EXPECT TO REMAIN BELOW SCA CRITERIA SATURDAY
NIGHT AS LOW PRESSURE MOVES THROUGH THE GULF OF MAINE. AS LOW
EXITS THE WATERS, WINDS MAY INCREASE TO SCA LEVELS ON THE BACK
SIDE OF THE STORM SUNDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY
MORNING FOR MEZ015>017-029-030.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST SATURDAY FOR ANZ050-051.
&&
NEAR TERM...DUDA
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...DUDA
MARINE...DUDA/FOSTERHazardous weather outlook, Feb 4, 3:35 PM EST, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 335 PM EST FRI FEB 4 2011 MEZ001>006-010-011-031-032-052045- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 335 PM EST FRI FEB 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015>017-029-030-052045- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- 335 PM EST FRI FEB 4 2011 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-052045- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 335 PM EST FRI FEB 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 3:56 AM EST | Winter Storm Warning | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 29 hr |
| Feb 5, 3:56 AM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Somerset, Washington | 28 hr |
| Feb 5, 3:59 AM EST | Small Craft Advisory | CAR | 38 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.